# SDR SWIA200617544

- Difficulty date: October 16, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 18,179 hours, 14,434 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 CLIP STR 13 RT SIDE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED SUPPORT CLIP AT FS 625 STR 13 RT SIDE WITH P/N 601-35012-52 (PO 68411) AS PER CRJ200 SRM REFERENCE 51-42-21 PAGE 17-21.
